# SDR SWIA200718134

- Difficulty date: March 5, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 12,491 hours, 9,585 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Track
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT LOWER CORNER OF RIGHT THRUST REVERSER TRACK COVER PANEL, DISCOVERED AT C-CHECK INSPECTION.  INSTALLED NEW PANELON RIGHT THRUST REVERSER IAW CRJ200 AMM 20-21-00-910-801.
